skin-hair-icon
Hyperhidrosis
I sweat a lot from my head and almost all over my body, I use antiperspirant but I'm seeking for some long term solution, I heard that the medicine Oxybutynin helps you with hyperhidrosis, can I use it and will it have any side effects and what are my other options?
25 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes.. treatment depends on the severity...Don't worry...you are suffering from hyperhidrosis causing this excessive sweating... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.